# SDR DALA2016111708912

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON INNER PAN AT AFT SIDE BELOW HINGE ON AFT CARGO DOOR (C2) (S/N 00554). REPAIR ON INNER PAN AT AFT SIDE BELOW HINGE ON AFT CARGO DOOR (C2) WAS PERFORMED PER ETI-17-16-166 REV 1 AND ER/A 551752-14 REV ORIGINAL, AMM 52-31-03-000 802 AND SRM 51-41-02, 51-41-04 PARAGRAPH 9.
